Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 940465, 21 pages
http://dx.doi.org/10.1155/2012/940465
Research Article

Fixation Probabilities on Complete Star and Bipartite Digraphs

1School of Information Engineering, Guangdong Medical College, Dongguan 523808, China
2College of Computer Science, Chongqing University, Chongqing 400044, China

Received 31 January 2012; Accepted 18 April 2012

Academic Editor: Zuo Nong Zhu

Copyright © 2012 Chunming Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chunming Zhang, Yingjiang Wu, Wanping Liu, and Xiaofan Yang, “Fixation Probabilities on Complete Star and Bipartite Digraphs,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 940465, 21 pages, 2012. https://doi.org/10.1155/2012/940465.